MAUDE Adverse Event Report: CUTERA, INC. LIMELIGHT; Lamp, infrared, therapeutic heating

CUTERA, INC. LIMELIGHT; Lamp, infrared, therapeutic heating
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Scar Tissue (2060); Full thickness (Third Degree) Burn (2696)
Type of Reportable Event Serious Injury
Event or Problem Description
Incident report: burn following limelight procedure source: clinic in japan.Patient information: adult female.Burn dimensions: 3 cm x 1 cm.Burn care: information not provided.Burn outcome: burn healed by epidermal regeneration resulting in a depressed scar (3 cm x 1 cm).Affected area: face.Procedure: limelight.Indication for treatment: not provided.Patient age: not specified.Procedure date: not specified.The clinic reported an adverse event in which the patient experienced a burn on the face after undergoing a limelight procedure.Further details regarding the indication for treatment, patient age, and procedure date were not provided by the clinic.There is not a device performance complaint associated with the clinical case.The patient underwent a series of 90 energy pulses directed at the facial area.A burn occurred following a single pulse, resulting in a burn shaped like the cooling/treatment window.This suggests that the operator momentarily lost contact between the skin and the cooling/treatment window during energy delivery.Such loss of contact compromises effective cooling of the underlying tissue during energy administration.

Brand Name
LIMELIGHT
Common Device Name
Lamp, infrared, therapeutic heating
Manufacturer (Section D)
CUTERA, INC.
3240 bayshore blvd.
brisbane CA 94005
Manufacturer (Section G)
CUTERA, INC.
3240 bayshore blvd.
brisbane CA 94005
Manufacturer Contact
julia brown
3240 bayshore blvd.
brisbane, CA 94005
4156575575
MDR Report Key19209963
Report Number2954354-2024-00006
Device Sequence Number15480122
Product Code ILY
UDI-Device Identifier00816722022110
UDI-Public00816722022110
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexFemale
Patient RaceAsian